Alert archive / Texas / River Flood Warnings in 2017

River Flood Warning 27, NWS Shreveport, LA

April 11, 2017Franklin County, Morris County, Titus County, Texas

NWS Shreveport, LA issued this river flood warning at Apr 11, 2017, 2:18 PM CDT for Franklin County, Morris County, Titus County, Texas. It took effect at Apr 13, 2017, 1:00 AM CDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Apr 11, 2017, 2:18 PM CDT (19:18 UTC)
In effect from
Apr 13, 2017, 1:00 AM CDT
Expired
Apr 17, 2017, 10:05 AM CDT
In force
4 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White Oak Creek near Talco (WOCT2).

Action stage
15.5 ft
Minor stage
16 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 11, 12:42 PM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 11, 12:42 PM CDT, 1 hour 36 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1242 PM CDT Tue Apr 11 2017

.AVIATION...
A weak frontal boundary across the region will maintain light and
variable winds this afternoon. MVFR ceilings across the region to
mainly persist, becoming IFR/LIFR, along with visibilities, after
12/10Z. Otherwise, conditions to gradually improve to MVFR from
12/15Z to 12/18Z. /05/ &&

.PRELIMINARY POINT TEMPS/POPS...
SHV  61  80  62  83 /  10  20  20  10
MLU  60  80  61  83 /  30  20  20  10
DEQ  56  76  61  79 /  10  10  10  20
TXK  58  77  62  80 /  10  10  10  20
ELD  58  78  60  83 /  20  10  10  10
TYR  62  79  61  81 /  10  20  20  20
GGG  61  79  61  82 /  10  20  20  20
LFK  62  83  62  83 /  20  20  20  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

05
Hazardous weather outlook, Apr 11, 12:20 PM CDT, 1 hour 58 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
1220 PM CDT Tue Apr 11 2017

ARZ073-LAZ005-006-010>014-017>022-TXZ149-152-153-165>167-121730-
Union-Lincoln-De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-
Natchitoches-Winn-Grant-Caldwell-La Salle-Cherokee-Nacogdoches-
Shelby-Angelina-San Augustine-
1220 PM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for portions of south central
Arkansas...north central Louisiana...northwest Louisiana...east
Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Areas of showers, along with a few embedded thunderstorms, will
continue across much of the area this afternoon, shifting eastward
into mainly north central Louisiana by later this afternoon and
evening. Brief periods of minor renewed flooding across areas
which experienced very heavy rainfall yesterday evening, will be
the main weather threat. Rainfall will diminish by later tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Isolated to scattered showers and thunderstorms will return back
into the area later in the weekend and into early next week.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters is not anticipated through tonight.

ARZ050-051-059>061-070>072-LAZ001>004-OKZ077-TXZ096-097-108>112-
124>126-136>138-150-151-121730-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Caddo-Bossier-Webster-Claiborne-McCurtain-Red River-
Bowie-Franklin-Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-
Gregg-Harrison-Rusk-Panola-
1220 PM CDT Tue Apr 11 2017

This Hazardous Weather Outlook is for portions of southwest
Arkansas...northwest Louisiana...southeast Oklahoma and northeast
Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms continue to taper off from north to
south this afternoon. Therefore, no hazardous weather is expected
at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

Isolated to scattered showers and thunderstorms will return back
into the area later in the weekend and into early next week.
However, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators and storm spotters is not anticipated through tonight.

19

In the hours before

Local storm report, Apr 11, 8:42 AM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
842 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      DE QUEEN                34.05N 94.34W
04/11/2017                   SEVIER             AR   TRAINED SPOTTER

            WATER RESCUES IN DE QUEEN FROM WATER IN
            HOMES FROM 2- 5 AM. NUMEROUS ROAD CLOSURES
            IN FLOODED AREAS AROUND TOWN INCLUDING TALL
            PINES ROAD, AND ROCKAFELLER STREET AND ROADS
            NEAR THE FAIRGROUND.

&&

MBM
Local storm report, Apr 11, 9:52 AM CDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
952 AM CDT TUE APR 11 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     LINDEN                  33.02N 94.37W
04/10/2017                   CASS               TX   LAW ENFORCEMENT

            WIDESPREAD TREES DOWN ACROSS COUNTY.

&&

MBM

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 7:09 PM CDTSpecial Weather StatementSHVGregg51 min
Apr 10, 7:13 PM CDTSevere Thunderstorm WarningSHVGregg, Rusk, Smith47 min
Apr 10, 7:21 PM CDTTornado WarningSHVGregg, Rusk, Smith24 min
Apr 10, 7:39 PM CDTSevere Thunderstorm WarningSHVRed River66 min
Apr 10, 7:45 PM CDTTornado WarningSHVGregg, Rusk30 min
Apr 10, 7:49 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Titus56 min
Apr 10, 8:11 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk49 min
Apr 10, 8:16 PM CDTTornado WarningSHVGregg, Harrison, Rusk29 min
Apr 10, 8:24 PM CDTSpecial Weather StatementSHVCamp, Franklin, Gregg, Titus, Upshur36 min
Apr 10, 8:46 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Morris, Titus44 min
Apr 10, 9:01 PM CDTSpecial Weather StatementSHVHarrison44 min
Apr 10, 9:13 PM CDTAreal Flood AdvisorySHVGregg, Harrison, Panola, Rusk2 hr
Apr 10, 9:13 PM CDTSpecial Weather StatementSHVUpshur47 min
Apr 10, 9:17 PM CDTSevere Thunderstorm WarningSHVUpshur, Wood58 min
Apr 10, 9:20 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk40 min
Apr 10, 10:11 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Marion, Upshur35 min
Apr 10, 11:21 PM CDTSpecial Weather StatementSHVUpshur39 min
Apr 11, 12:15 AM CDTSpecial Weather StatementSHVCamp, Marion, Morris, Upshur30 min
Apr 11, 1:15 AM CDTSpecial Weather StatementSHVCass60 min
Apr 11, 1:41 AM CDTAreal Flood AdvisorySHVBowie, Camp, Franklin, Morris, Titus, Wood2 hr
Apr 11, 5:08 AM CDTAreal Flood WarningSHVCass112 min
Apr 11, 5:18 AM CDTSpecial Weather StatementSHVNacogdoches, Panola, Shelby57 min
Apr 11, 6:55 AM CDTRiver Flood WarningSHVGregg49 hr
Apr 11, 7:05 AM CDTAreal Flood AdvisorySHVGregg, Rusk, Smith, Upshur, Wood115 min
Apr 11, 10:02 AM CDTRiver Flood WarningSHVSmith, Wood6 days
Apr 11, 2:39 PM CDTRiver Flood WarningSHVBowie, Cass, Morris13 days
Apr 10, 7:36 PM CDTSevere Thunderstorm WarningSHVBossier, Claiborne, Webster54 min
Apr 10, 7:41 PM CDTTornado WarningSHVBossier, Webster34 min
Apr 10, 8:31 PM CDTSevere Thunderstorm WarningSHVClaiborne, Webster59 min
Apr 11, 12:21 AM CDTSpecial Weather StatementSHVLincoln, Union39 min
Apr 11, 5:14 AM CDTSpecial Weather StatementSHVBossier61 min
Apr 10, 7:21 PM CDTSpecial Weather StatementSHVColumbia, Lafayette39 min
Apr 10, 10:19 PM CDTSpecial Weather StatementSHVUnion41 min
Apr 10, 11:14 PM CDTAreal Flood AdvisorySHVColumbia, Union3 hr
Apr 11, 2:28 AM CDTSpecial Weather StatementSHVLafayette62 min

Nearby

River Flood Warnings in Texas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.